# SDR AALA201707109007

- Difficulty date: June 29, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5311219120300
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR CUTOUT LOWER SILL ATTACHMENTS, UNDER FORWARD AND AFT GIRT BAR FITTINGS, AT -Y1732 BETWEEN FRAMES 16 AND 20.
